Thread: Mad test headaches
04-04-2005, 08:37 PM #1
Mad test headaches
I've been getting such bad headaches... Soooooo bad I can't deal with them...
I get them usualy within my first few sets of my first exercise then the rest of the workout day is ruined plus the rest of my day... I think it's from elevated blood pressure from test-e 500mg/wk... I'm thinking of cutting my cycle short and just saving what I have left for another cycle unless their was a way to get my blood pressure down to normal levels... Otherwise I will have to stop as I have never had this bad of a headache ever b4 in my life...
04-04-2005, 08:41 PM #2
cut back the dose if you need to... how long you been using AS and how long into this cycle...
Anadrol used to give me splitting headaches and I used to break a 50 into 4 peices and eat them all with food...
now i can take 2 denkall anadrol 75s like nothing...
You may get used to it...
04-04-2005, 08:59 PM #3
I'm in week 10... and 500mg/wk isn't really that high of a dose... These problems just started showing up now in the past week and happens every workout day which really sucks...
04-04-2005, 09:01 PM #4
Well week 10 isnt so bad if you were to cut it short. Weird how it just showed up though..nothing else has been different in your routine? Dehydration?
04-04-2005, 09:07 PM #5
No... I'm pretty well hydrated, same same...
04-04-2005, 09:09 PM #6Associate Member
- Join Date
- Jun 2003
- Los Angeles
i heard garlic supplements are good to regulate BP, as well as oatmeal...
might want to give that a try bro. plus, are you stressed in other ways????
knots could develop near your traps, or around your scapularis, therefore restricting blood flow. i had this happen to me, and just like you described, after a warm up set, i would have to go home cuz my head hurt soooo much... and this was not being on any gear... see a massage therapist or accupressure/accupuncture..
good luck bro,
04-05-2005, 12:33 PM #7
I'm either going to
A. cut the cycle short..... or
B. take a weeks break hopefully I was lifting too heavy and it wasn't the Test
04-05-2005, 06:52 PM #8
I have a mad headache//fever... Atleast it feels like 1... My temp was above 101 earlier but on down to 100.4 right now... I think I'm gona cut my cycle short... Not sure if thats what caused it but better to be safe than to keep this problem up...
04-05-2005, 06:54 PM #9Originally Posted by Tags
04-05-2005, 07:03 PM #10Originally Posted by Juddman
But why would I get the test flu in the middle of week 10??? Unless I got the flu some other way...
04-05-2005, 07:13 PM #11Originally Posted by Tags
04-05-2005, 07:22 PM #12
What's the best way of getting rid of this???
04-09-2005, 03:08 PM #13
i just started my cycle injected 600mg of test, 500 sust and 100 cyp, and have mad test flu, but i started feeling sick the day before I shot, so I think it could just be regular flu, but my bones ache like a biotch i feel like crap
04-09-2005, 04:22 PM #14Associate Member
- Join Date
- Nov 2004
I'm on day 16 of test enthate 500mgs a day and just getting over the flu. Remember when on your immune sysytem in general is weaker. I always get sick at some point of a cycle, just comes with the territory. If its just bad headaches sound like your a little under hydrated as that would happen to me from working all day and not getting enough fluids in.
04-09-2005, 04:27 PM #15
Better cut it short to be on the safe side bro.Good luck.
04-09-2005, 10:24 PM #16
If your headaches are consistent whether on cycle or oof, you may suffer from serious headaches, check out this website www.clusterheadaches.com and tke the survey, may help you evaluate what type of headache you are traumatized by. Good luck and PF (PainFree) days ahead. Hans
04-09-2005, 11:38 PM #17
Just a thought; you could try rALA + arganine to lower bp.
04-09-2005, 11:48 PM #18
I've suffered from migrains for over 10 years, there are countless medications out there to constrict blood flow to the brain and hopefully cure the headache but I would assume they wouldn't help you much since the problem is caused by a stimulus (test) that never leaves your system and the drugs wear off eventually...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)